# SDR QXEA2013012200206

- Difficulty date: January 22, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 670-783
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK NR 16 HAS AREAS OF CORROSION BETWEEN STA X670 AND X783.  REMOVED CORROSION IAW SRM 51-21-00-00-02. MATERIAL LOSS .025" FOUND OUT OF LIMITS IAW RD 8/4-53-884. CONFIRMED CRACK FREE REF NTM 51-00-06-910-801 PT 1.  AREA THAT EXCEEDED LIMITS OF RD 8/4-53-884 FOUND TO BE IN LIMITS IAW RD 8/4-53-5167.  ALL OTHER AREAS ARE IN LIMITS IAW RD 8/4-53-884.  RESTORED SURFACE PROTECTION IAW SRM 51-21-10-02-01, 51-25-10-2-01 AND 51-25-15-02-01. COMPLIED WITH TC RD8/4-53-5167.
